Facebook Pixel
EmpowHER Guest

i have taked 4 i pills between 26 janwary to 8th february is there any side affect? its continuas bleeding from 9th february till now is there any problm.?

By Anonymous February 12, 2015 - 7:31am
Rate This

Add a Comment3 Comments

EmpowHER Guest

yes mem that was emergency contraceptive pill
my bleeding is starting from last 8feb to till now today 14 feb..
i m vary scared.

February 13, 2015 - 12:37pm
Guide (reply to Anonymous)

Hello Anonymous,

Thank you for getting back to me with more information. The bleeding is because of taking the emergency contraceptive pill. If you are still bleeding by the time you read my reply, please call your doctor. Bleeding that lasts more than seven days must be evaluated by a physician.


February 16, 2015 - 10:40am

Hello Anonymous,

Welcome to EmpowHER.

What is the "i" pill? Is it an emergency contraceptive? Are you having bleeding for three days? When was your last period?

If you took emergency contraceptives, that is the reason you are having vaginal bleeding. You should only take a dose of an emergency contraceptive once during a month.


February 12, 2015 - 9:44am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!